# SDR TWAA9804602

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 492 - SMOKE WAS COMING FROM FWD LEFT OVEN IN FWD GALLEY.  CREW TURNED OVEN OFF AND PULLED CB.  FOUND FOOD STUCK ON OVEN RACK.  REPLACED OVEN RACK.  CHECK-C 6-1-97 MCI.  (M)
